Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Fuzeon - Side Effects - Long Term
Apr 18, 2006

I have been using Fuzeon since it was first approved. Over time, my injection site reactions seem to have become worse. They are more painful and last longer. Also, recent blood testing shows elevated CPK levels (which seems to be a side effect of Fuzeon). Lately, I have had severe muscle aches and fatigue. I am relating this to the long term Fuzeon use. Is there some sort of systemic reaction taking place? Any help on long term side effects would be appreciated. Thanks.

Response from Ms. Salisbury

Hi,

Creatine phosphokinase (CPK) is often times elevated in muscle injury. It sounds like your injection sites are also an issue. I would recommend the "Nurse Connection" which is a free service to patients on Fuzeon. Your practitioner could make a referral to the service or you could call 1-888-321-2233 for information on how to get this program. A registered nurse (RN) spends one on one time with you to improve your problems with injection site reactions (ISRs). You might be injecting too deep. Many times we do things too quickly and feel rushed when repeating an action. Slowing down and revisiting the injection technique might be very helpful to improve the ISRs. I would also recommend you inform your practitioner about the muscle aches and fatigue. There are other medications that can lead to these symptoms.

Carol



Previous
Biojector Gun
Next
Fuzeon for use in intial therapy ?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement